Thursday, June 16, 2022
HomeCan You Take Zyrtec With Excedrin Migraine

Can You Take Zyrtec With Excedrin Migraine

Is It Safe To Take A 24 Hr Zyrtec In The Morning And 1 Excedrin Pm At Night

Excedrin Migraine

Ask U.S. doctors your own question and get educational, text answers â it’s anonymous and free!

Ask U.S. doctors your own question and get educational, text answers â it’s anonymous and free!

HealthTap doctors are based in the U.S., board certified, and available by text or video.

Claritin With Excedrin Sinus Headache Drug Interactions

We would like to show you a description here but the site wont allow us.Learn moreCan i take tylenol sinus severe and excedrin migraine at the same time? Had a sinus headache, The chance is higher if you take other drugs containing prescription or nonprescription NSAIDs , It can lead potentially dangerous levels of acyclovir in the blood, Ive tried it and it doesnt stop my migraines, Added Strength Pain Relief Oral, or coma, Excedrin Extra Strength Oral, Extraprin Oral, Its possible that it reduces the intensity, Imitrex is a life saver for me.Do not take any medication that contains acyclovir while taking Valtrex, or speech.

What Other Information Should I Know

Keep all appointments with your doctor. Your blood pressure should be checked regularly.

You should keep a headache diary by writing down when you have headaches and when you take sumatriptan.

Do not let anyone else take your medication. Ask your pharmacist any questions you have about refilling your prescription.

It is important for you to keep a written list of all of the prescription and nonprescription medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

Also Check: Migraine Or Cluster Headache Quiz

Can You Take Zyrtec With Excedrin Migraine

In other words, thinning medications or by people with a history of stomach ulcers. Charles also said that bone density medications can exacerbate migraines and those taking osteoporosis medications, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. However it is not always recommended, what are CGRPs, counter medicines and natural products. While migraine may occur with low levels of estrogen, and the headaches can be accompanied by a variety of migraine symptoms. This material is provided for educational purposes only and is not intended for medical advice; clicking on this link means that you have chosen to leave our website. I am just possibly not absolutely sure if its the right site can you take zyrtec with excedrin migraine ask, medicines which can be taken on an empty stomach are unlikely to cause stomach problems such as ulcers.

Where To Find Reliable Information On The Web

Can I Take Tylenol And Ibuprofen At The Same Time

An Internet search will turn up lots of websites with advice on safe medications to use during pregnancy. But the advice is inconsistent and recommendations are often based on a lack of data, rather than evidence for safe use according to a study of Web-based information published in 2013.

For up-to-date, reliable information, we recommend www.MotherToBaby.org, the consumer website of the Organization of Teratology Information Specialists, a nonprofit organization dedicated to providing evidence-based information on medications and exposures to other substances during pregnancy and while breastfeeding. You can also call toll-free at 1-866-626-6847 to talk to an information specialist free of charge.

Recommended Reading: What Piercing Is For Migraines

What Is The Most Important Information I Should Know About Excedrin

Do not give this medicine to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye’s syndrome, a serious and sometimes fatal condition in children.

You should not use this medicine if you are allergic to acetaminophen , aspirin, caffeine, or any NSAIDs .

Aspirin may cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are taking this medicine.

Ask a doctor or pharmacist if this medicine is safe to use if you have ever had:

  • liver disease, cirrhosis, a history of alcoholism, or if you drink more than 3 alcoholic beverages per day;
  • asthma or seasonal allergies;

Excedrin Migraine For Otc Migraine Relief Excedrin

Excedrin Migraine contains an NSAID , free pickup, but thats hard to tell, I take Claritin for allergies and no I do not have any medical conditions, & more, 300 Seller Rating: 97.5% positiveExcedrin Migraine Discontinued Until Further NoticeUPDATE July 2020: According to Excedrin®s website, Added Strength Headache Relief Oral, Extra Strength Pain Reliever Oral, Very healthyi took 4 advil for a bad headache and its turned into a massive migraine, Excedrin Migraine is the exact same as Excedrin Extra Strength, Within each container of Excedrin Migraine, Equate,, Goodys Extra

Also Check: What Piercing Is For Migraines

Dr Fauci Says Do Not Take A Drug That Supresses An Immunological Response

As for taking medicines after the vaccine, Fauci says “the mixed advice is based on the fact that there’s very little data on that. I mean, if you’re going to take something that suppresses an immunological response, then obviously you don’t want to take something like that, except if you’re taking it for an underlying disease.” Immunosuppressants are “medications that suppress the body’s immune system,” according to Johns Hopkins. “These are usually taken after an organ transplant to prevent the body from ‘rejecting’ the transplanted organ.” Keep reading to see what he thinks you can take.

What Should I Know About Storage And Disposal Of This Medication

Can’t find your Excedrin Migraine pills at the pharmacy? Here’s why

Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature, away from excess heat and moisture .

Unneeded medications should be disposed of in special ways to ensure that pets, children, and other people cannot consume them. However, you should not flush this medication down the toilet. Instead, the best way to dispose of your medication is through a medicine take-back program. Talk to your pharmacist or contact your local garbage/recycling department to learn about take-back programs in your community. See the FDA’s Safe Disposal of Medicines website for more information if you do not have access to a take-back program.

It is important to keep all medication out of sight and reach of children as many containers are not child-resistant and young children can open them easily. To protect young children from poisoning, always lock safety caps and immediately place the medication in a safe location â one that is up and away and out of their sight and reach.

Also Check: How To Wean Off Nortriptyline For Migraines

Warning Disclaimer Use For Publication

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

What Drugs And Food Should I Avoid While Taking Excedrin

Avoid drinking alcohol. It may increase your risk of liver damage or stomach bleeding.

Ask a doctor or pharmacist before using other medicines for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients similar to acetaminophen or aspirin .

Avoid coffee, tea, cola, energy drinks or other sources of caffeine while taking this medication. They can add to the side effects of the caffeine in the medication.

Read Also: Amitriptyline For Headache Prevention

Can I Take This Cold Medication With That One

Michael Menna, DO, is board-certified in emergency medicine. He is an attending emergency medicine physician at White Plains Hospital in White Plains, New York and also works at an urgent care center and a telemedicine company that provides care to patients across the country.

    From fever to nasal congestion, body aches to sore throat, colds can come with several bothersome symptoms. Many reach for over-the-counter medications to ease themand some reach for more than one, especially if their cold symptoms are varied or severe. Some cold medications can be taken at the same time without issue, but other combinations can pose safety concerns.

    Verywell / Theresa Chiechi

    What Are The Side Effects Of Excedrin

    Excedrin and Promethazine drug interactions, a phase IV ...

    Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    Stop using this medicine and call your doctor at once if you have:

    • severe anxiety, agitation, confusion, panic;
    • easy bruising or bleeding;
    • a light-headed feeling, like you might pass out;
    • dehydration symptoms–feeling very thirsty or hot, being unable to urinate, heavy sweating, or hot and dry skin;
    • symptoms of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;
    • high potassium–nausea, weakness, tingly feeling, chest pain, irregular heartbeats, loss of movement; or
    • liver problems–nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice .

    Common side effects may include:

    • upset stomach, heartburn;
    • depressed mood, feeling anxious or restless; or
    • sleep problems .

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    You May Like: How To Wean Off Nortriptyline For Migraines

    How Should This Medicine Be Used

    Sumatriptan comes as a tablet to take by mouth. It is usually taken at the first sign of a migraine headache.If your symptoms improve after you take sumatriptan but return after 2 hours or longer, you may take a second tablet. However, if your symptoms do not improve after you take sumitriptan, do not take a second tablet without calling your doctor. Your doctor will tell you the maximum number of tablets you may take in a 24-hour period.Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take sumatriptan exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

    You may take your first dose of sumatriptan in a doctor’s office or other medical facility where you can be monitored for serious reactions.

    If you take sumatriptan more often or for longer than the recommended period of time, your headaches may get worse or may occur more frequently. You should not take sumatriptan or any other headache medication for more than 10 days per month. Call your doctor if you need to take sumatriptan to treat more than four headaches in a 1-month period.

    Ask your pharmacist or doctor for a copy of the manufacturer’s information for the patient.

    Products Contraindicated With Asthma

    Asthma was once a labeled contraindication for allnonprescription products containing first-generation antihistamines. Therationale behind this labeled contraindication was discussed by an OTCreview panel appointed to examine antihistamines in its original 1976report: The Panel is aware that a controversy exists concerning the useof antihistamines in patients with bronchial asthma where a dryingaction is undesirable. Many physicians consider this effect to bedisadvantageous in patients with bronchial asthma and some maintain thatthe antihistaminic drugs are contraindicated in patients with thisdisease.2 Products carried this label for years. In 1985,the FDA published a tentative final monograph for antihistamines,agreeing with the need for this label.3

    In 1992, however, the FDA published its final rule on labeling for nonprescription first-generation antihistamines.4In this document, the agency described the conclusions of a 1990meeting of the FDAs Pulmonary-Allergy Drugs Advisory Committee.Participants believed that first-generation antihistamines did not havesufficient anticholinergic effects to be problematic for those withasthma, removing the term asthma from the warnings. Second-generationantihistamines have never beenrequired to carry an asthma warning.

    You May Like: Migraine Disability Allowance

    Getting The Job Done Right

    Know the job is done right when using acute therapy by following suggestions of Migraine-ACT or Migraine-Assessing Current Therapy. This valid tool asks whether the pain is gone with normal daily activity present within 2 hours. Also, are you comfortable with the treatment and can you go on with your day normally? Finally does it work consistently with one-time treatment and done, not treat and retreatment needed. Consider these the get the job done right standard.

    Can You Take Excedrin With Claritin

    EXCEDRIN HEADACHE NUMBER 39

    I have a terrific headache and allergy symptoms, too.

    ;

    Answer by;starmlw;

    Yes as long as you follow the directions on the medication labels. You should always feel free to ask a pharmacist if you have questions. That is their job.

    Answer by;muse;

    It is important to find out what kind of Excedrin you are useing as some contain antihistamines already and you could take too much. A pharmacist should tell you. It is reccomended for patients with seasonal allergies to visit their doctor before using Excedrin.

    Read Also: What Piercing Is For Migraines

    Why Is This Medication Prescribed

    Sumatriptan is used to treat the symptoms of migraine headaches . Sumatriptan is in a class of medications called selective serotonin receptor agonists. It works by narrowing blood vessels in the head, stopping pain signals from being sent to the brain, and blocking the release of certain natural substances that cause pain, nausea, and other symptoms of migraine. Sumatriptan does not prevent migraine attacks or reduce the number of headaches you have.

    Wheezing Warnings On Nonprescription Products

    Wheezing is defined as a high-pitched whistling sound thatis audible when the patient inhales and exhales, caused by air flowingthrough constricted airways.11 Wheezing is common withasthma, so much so that when the FDA requires labels to warn against usein asthma, the word wheezing must follow in parentheses.12

    Despite the FDA requirement that asthma and wheezing beintertwined on some OTC product labels , wheezing is acomponent of many other medical problems. They include accidentalaspiration of a foreign object into the lungs, bronchiectasis,bronchiolitis, bronchitis, emphysema or chronic obstructive pulmonarydisease ,gastroesophageal reflux, heart failure/cardiac asthma, an allergicreaction to an insect sting, reactions to medications ,pneumonia, smoking, or a viral infection, especially when the patient isan infant younger than 2 years of age.11 Since the communitypharmacist is not trained to perform the examination required toestablish a diagnosis, patients with wheezing must be referred.

    As mentioned above, salicylates and other nonprescriptionnonsteroidal anti-inflammatory drugs contain a warning againstuse with wheezing, in the context of the constellation of symptoms thatindicate an allergic reaction to the medications. Cromolyn also carries alabel warning against use in wheezing.5 Cromolyn would be ineffective treatment for any one of the multiple causes of wheezing as listed above.

    Read Also: Is An Ocular Migraine A Sign Of A Stroke

    These Surprising Safer Alternatives May Be A Better Choice

    Mothers-to-be get headaches and upset stomachs just like everyone else. So its not surprising that most pregnant women have used over-the-counter medications. In fact, some data suggest that, overall, women are actually more likely to use certain medicationsincluding cough and cold drugs and acetaminophen after they become pregnant.

    Theres a misperception that if a drug is available over-the-counter, that its approved by the Food and Drug Administration, so it must be safe for everyone, including pregnant women, Allen Mitchell, M.D. professor of pediatrics and epidemiology at the Boston University School of Public Health and Medicine, said. Even doctors may think this is the case. But some OTC drugs have been shown to pose risks to the developing fetus at different stages of pregnancy.

    To help you and your doctor make more informed choices about which medications to take, weve identified 10 common ingredients used in OTC drugs that are risky for pregnant women, as well as safer alternatives.

    Even then, you should use alternatives judiciously, and only as advised by your health care provider. Experts refer to safer medications because for 98 percent of prescription and OTC drugs, there simply isnt enough data to say for sure that a drug is entirely safe to take during pregnancy. Due to ethical concerns, most FDA-approved medicines have not been tested in pregnant women.

    Tell us;below.

    Dr Fauci Said Do Expect Some Side Effects Especially After The Second Dose

    SEO Title IVIG Patient Information â A Comprehensive Guide ...

    “If you are really having discomfort that usually would occur rarely after the first dose, you likely would get a pain in the arm and maybe a little bit of an ache, not very much of an issue there. That’s what I went through personally, when I got it,” he said. “But the second dose of either the Madonna or the Pfizer in some people do get about a 24 hours worth of achiness, maybe some chills, occasionally a fever, a headache. You feel under the weather, as it were taking something appealed to youlike two Tylenol, every six or eight hours or soI can see is going to have a major difference that might make you feel much better.”;

    Also Check: Tragus Piercing Migraine Relief

    RELATED ARTICLES

    Popular Articles